# SDR COMA0260739

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 14,028 hours, 14,052 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5211 LEFT WING ANTI ICE CAUTION MESSAGE.  COULD NOT DUPLICATE.  SYSTEM OPERATION WAS NORMAL.
